# SDR UPS405508

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 65B105645
- Condition: Cracked
- Location: Bs 1355
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN AMS FOR C-CHECK, MAINTENANCE REPORTED SPLICE FITTING INSIDE LEFT BLG WW ON O/W LONGERON NEARLY CRACKED IN TWO, SUSPECT CORROSION CRACK.  REPLACED SPLICE ACC SRM 53-10-02.
